It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

0.5 mgs risperidone for a seven year old?

page: 5
9
<< 2  3  4   >>

log in

join
share:

posted on Jul, 2 2017 @ 03:25 PM
link   
When I was a kid I had the hyper disorder. We had a therapist come and she did activities, putting things together etc...we did some complex origami and it helped me focus greatly.

Don't rule out cognitive behavioral therapy without drugs. He's still a kid and has to learn so many concepts. At some point he'll click and get a little better.

Does you area have a high incidence of lymes or ticks? Sometimes neurological problems can be caused by the bacterial infection.

A blood panel test wouldn't hurt either, checking b12/vitamin d/fasting glucose.




posted on Jul, 2 2017 @ 09:25 PM
link   
It is not his kid. He and his wife are withholding medication from a kid he's just babysitting because they think he's "fine" without it. I'm pretty sure that's a crime and I wish people would stop encouraging him.



posted on Jul, 2 2017 @ 10:29 PM
link   
a reply to: sepermeru




It is not his kid. He and his wife are withholding medication from a kid he's just babysitting because they think he's "fine" without it. I'm pretty sure that's a crime and I wish people would stop encouraging him.


That's not happening. Please read the thread.



posted on Jul, 2 2017 @ 10:34 PM
link   
a reply to: randyvs

I think the best you can do is to mention that you have noticed how the medications affect his behavior and that it concerns you to his caregivers.

I would try to get one that is most likely to take you seriously and/or give you a good answer. Because you really don't know exactly what is going on with him medically, so there are instances when a medication that isn't indicated for something might be given. There may be reasons for it that you don't know, and you need to get that cleared up before you go off half cocked.

If you are both concerned that his welfare is not being looked after, then there are bigger issues than just medication.
edit on 2-7-2017 by ketsuko because: (no reason given)



posted on Jul, 2 2017 @ 10:38 PM
link   
Okay, I see that early on you said your wife was refusing to give him the meds, that she often refused him the meds (which is how she knew he was fine without them) but that now you've convinced her she should. I missed your posts updating about that, my bad. That is a relief, not because I think she's necessarily wrong that he's fine, but for all the complicated physiological reasons others have covered.

So with that clarified, I'd have to agree that it's alarming for a kid to be on this med. It is, for a host of reasons, not a good med, or even a very modern one. I do hope you and your wife can somehow find out more about why he's on it and whether cleaner, newer options like Abilify (I think someone else mentioned) have been tried.



posted on Jul, 2 2017 @ 10:44 PM
link   
a reply to: sepermeru




Okay, I see that early on you said your wife was refusing to give him the meds, that she often refused him the meds (which is how she knew he was fine without them) but that now you've convinced her she should. I missed your posts updating about that, my bad. That is a relief, not because I think she's necessarily wrong that he's fine, but for all the complicated physiological reasons others have covered.


Either way your input is really appreciated and your concern is number one.
This is about a little guy we care about and I wanted to see my wife CORRRECTED.
I love to say that the way Mr. Grady said it on The Shinning.

All good.
edit on Rpm70217v45201700000049 by randyvs because: (no reason given)



posted on Jul, 2 2017 @ 10:48 PM
link   
One of the possible side effects is liver/kidney failure.

My son was on it briefly many years ago.



posted on Jul, 2 2017 @ 10:49 PM
link   
a reply to: ketsuko

My wife got a lot great input here Ket and she is at Kadens house
talking this out now. I won't leave you hang'n sweetheart.

edit on Rpm70217v49201700000040 by randyvs because: (no reason given)



posted on Jul, 2 2017 @ 10:50 PM
link   

originally posted by: gspat
One of the possible side effects is liver/kidney failure.

My son was on it briefly many years ago.


Man is there anything good about this crap?



posted on Jul, 2 2017 @ 11:47 PM
link   
a reply to: randyvs

I think a good, open Montessori school is best for children to learn in their own way. The rigidity of public and many private schools does the child more harm than good and stifles our children's minds; both of mine tested genius levels but the teachers were furious because they aced tests without turning in their rote sheet homework. This has got to change.



posted on Jul, 3 2017 @ 12:04 AM
link   
a reply to: randyvs

Look up oppositional defiance disorder.
See if Kaden has the same symptoms. If so, then there is a better route then medications!



posted on Jul, 3 2017 @ 12:52 AM
link   
a reply to: Macenroe82




Look up oppositional defiance disorder. See if Kaden has the same symptoms. If so, then there is a better route then medications!


That sounds way more like what he hjas than his current diagnosis
and I understand it isn't that often diagnosed by many doctors.

a reply to: Justso

Were on the same page as well. I would try anything other than dope
but it's not our call.
edit on Ram70317v55201700000028 by randyvs because: (no reason given)



posted on Jul, 4 2017 @ 01:44 AM
link   
Well I guess my wifes talk was a total bomb.



posted on Jul, 4 2017 @ 05:54 AM
link   

originally posted by: randyvs
Well I guess my wifes talk was a total bomb.


I would have been surprised if it went well. I'll also be pleasantly surprised if they ask you to take him again - which is a shame, because you clearly care about the kid and you're trying to look out for his best interests, which is exactly what he needs.

Unfortunately, people who make decisions often get annoyed when those decisions are questioned by somebody with no medical background who only sees the kid two days a week. Parents especially don't like being told that they aren't being good parents, which is essentially what will have happened at that talk, even if you and your wife didn't see it (or word it) that way.

Just to be clear, I'm not faulting you in this because you're clearly trying to do what is best for the kid, just pointing out some uncomfortable things about human nature.



posted on Jul, 4 2017 @ 08:48 AM
link   
a reply to: PorteurDeMort
If it were me I would rather be lucid for 3 months then not recognize family for years. It is a quality of life choice.



posted on Jul, 4 2017 @ 12:03 PM
link   
a reply to: EvillerBob




I would have been surprised if it went well. I'll also be pleasantly surprised if they ask you to take him again - which is a shame, because you clearly care about the kid and you're trying to look out for his best interests, which is exactly what he needs. Unfortunately, people who make decisions often get annoyed when those decisions are questioned by somebody with no medical background who only sees the kid two days a week. Parents especially don't like being told that they aren't being good parents, which is essentially what will have happened at that talk, even if you and your wife didn't see it (or word it) that way. Just to be clear, I'm not faulting you in this because you're clearly trying to do what is best for the kid, just pointing out some uncomfortable things about human nature.


I can only thank you EB for you participation here.



posted on Jul, 5 2017 @ 01:30 AM
link   
It sounds an awful lot like something that could be caused by low iodine levels. I am not talking about the RDA levels but the real ones. If it is not your child you might suggest they look into a vitamin regimen with a lugol's iodine supplementation.

Low iodine is very common and manifests with thyroid imbalances which directly act on multiple brain endocrine systems.

Additionally he may have mercury fillings that go directly into the brain and mess up everything.

www.earthclinic.com...



new topics

top topics



 
9
<< 2  3  4   >>

log in

join